It was more than 80 percent correct in spotting cancerous nodules, but accuracy still needs improving
by Hope4ever on Mon Jun 25, 2007 12:00 AM
Hello to all the courageous members of this site. I am my mothers caregiver since she was dx with stomach cancer 1-8-07 stage 3b, surgery 1-13-07 removed 3/4 of stomach, 14-27 lymph nodes involved. to make the long story short, she received 4 chemos (one every two weeks) for about two months then had 28 radiation along with xeloda pills during radiation and just had one more chemo on 6-13-07 with three more remaining. My question to all of you is that she had a very tough time during radition, severe vomitting, nausea, loss of appetite, fatigue, hard time swallowing and lost 20 pounds during the radition alone and now that its been five weeks since the last day of radiation, she is slowley begining to eat and has gained 2 pounds, the problem is that her CA 19-9 prior to surgery was 403, after the very first two chemo treatments on 3/7/07 went down to 292, on 4/18/07 was 76, on 5/21/07 was 19 and on 6/20/07 CA 19-9 went up to 60, The dr. wants to due a ct scan next monday to see maybe the cancer has come back.
Can anyone give me an idea to why CA 19-9 can be rising so fast, is it cancer coming back or maybe the treatment is the cause. I dont know how im going to make it to the next monday. Thank you
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.